# SDR HEEA088510

- Difficulty date: July 11, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 15,358 hours
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Gyro
- Part number: 214075244001
- Part serial: 632A
- Condition: Malfunctioned
- Location: Rate Of Turn
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RATE TURN NEEDLE DISPLACED 1/2 STEP TO RIGHT.
